# SDR CALA2020011900153

- Difficulty date: January 15, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 66,307 hours, 22,046 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A2401U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOX CENTER SECTION BS540 LBL 6 SHEAR TIE IS CRACKED REF N/R 99865325. REMOVED AND REPLACED SHEAR TIE AT BS 540 LBL6 WING BOX CENTER SECTION AS PER REF SRM 51-40-02 CAP SEALED APPLIED SEALENT TO SEALED FASTNER AS PER REF AMM 28-11-00-300-803.
